| Model Number |
SY034E |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported they are finding cracked barrels that leak.
Additional Manufacturer Narrative
A sample was received at the plant for the investigation.The reported issue of a cracked barrel was observed.Leak testing was attempted, but the syringe would not draw water.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Based on the available information, an exact root cause could not be determined.The appropriate quality and manufacturing personnel will be notified of this complaint to heighten awareness of the reported condition.All information received will be used for tracking and trending purposes.